MathSciNet Relay Station
MathSciNet bibliographic data
MR2508510 60G15 (60F17 60G10)
Barndorff-Nielsen, Ole E.; Corcuera, José Manuel; Podolskij, Mark; Woerner, Jeannette H. C. Bipower variation for Gaussian processes with stationary increments. J. Appl. Probab. 46 (2009), no. 1, 132–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement